logo AFST

A Picard method without Lipschitz continuity for some ordinary differential equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 5 (1996) no. 4, pp. 577-585.
@article{AFST_1996_6_5_4_577_0,
     author = {Bernis, Francisco and Kam Kwong, Man},
     title = {A {Picard} method without {Lipschitz} continuity for some ordinary differential equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {577--585},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 5},
     number = {4},
     year = {1996},
     doi = {10.5802/afst.840},
     zbl = {0890.34002},
     mrnumber = {1473074},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.840/}
}
Francisco Bernis; Man Kam Kwong. A Picard method without Lipschitz continuity for some ordinary differential equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 5 (1996) no. 4, pp. 577-585. doi : 10.5802/afst.840. https://afst.centre-mersenne.org/articles/10.5802/afst.840/

[AL] Agarwal (R.P.) AND Lakshmikantham (V.) .- Uniqueness and Nonuniqueness Criteria for Ordinary Differential Equations, World Scientific, Singapore, 1993. | MR 1336820 | Zbl 0785.34003

[BM] Bernis (F.) and Mcleod (J.B.) .- Similarity solutions of a higher order nonlinear diffusion equation, Nonlinear Anal. 17 (1991), pp. 1039-1068. | MR 1136229 | Zbl 0754.34004

[H] Hartman (P.) .- Ordinary Differential Equations, Second Edition, Birkhäuser, Boston, 1982. | MR 658490 | Zbl 0476.34002

[KK1] Kaper (H.G.) and Kwong (M.K.) .- Uniqueness for a class of non-linear initial value problems, J. Math. Anal. Appl. 130 (1988), pp. 467-473. | MR 929952 | Zbl 0653.34007

[KK2] Kaper (H.G.) and Kwong (M.K.) .- Uniqueness results for some nonlinear initial and boundary value problems, Arch. Rational Mech. Anal. 102 (1988), pp. 45-56. | MR 938383 | Zbl 0652.34022